International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 227-232

An extension of Helson-Edwards theorem to Banach Modules

Sin-Ei Takahasi

Yamagata University, Department of Basic Technology, Faculty of Engineering, Yonezawa 992, Japan

Received 23 September 1988

Copyright © 1991 Sin-Ei Takahasi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


An extension of the Helson-Edwards theorem for the group algebras to Banach modules over commutative Banach algebras is given. This extension can be viewed as a generalization of Liu-Rooij-Wang's result for Banach modules over the group algebras.